# SDR SWAA2024040957216

- Difficulty date: February 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON VAPOR BARRIER WEB BTW RBL 31.83 AND RBL 40 AT MAIN WHEEL WELL COMPARTMENT.   REPAIRED VAPOR BARRIER WEB BTW RBL 31.83 AND RBL 40 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
